# SDR MWEA96489

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, RT LAV FWD BULKHEAD WAS FOUND CRACKED IN NUMEROUS PLACES AT THE LOWER EDGE FWD SIDE STA 965.  REPAIRED THE BULKHEAD PER SRM 53-03 FIG 21.
